ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


Année 1973

1  2


Georges Gras
Sur les $\ell$-classes d'idéaux dans les extensions cycliques relatives de degré premier $\ell$
Vol. 23 no. 4 (1973), p. 1-44 Détail
John J. Benedetto
Idele characters in spectral synthesis on ${\bf R}/2\pi{\bf Z}$
Vol. 23 no. 4 (1973), p. 45-64 Détail
Robert Kaufman
Topics on Kronecker sets
Vol. 23 no. 4 (1973), p. 65-74 Détail
Rainer J. Nagel
Mittelergodische Halbgruppen linearer Operatoren
Vol. 23 no. 4 (1973), p. 75-87 Détail
Henri Hogbe-Nlend
Topologies et bornologies nucléaires associées. Applications
Vol. 23 no. 4 (1973), p. 89-104 Détail
Kohur Gowrisankaran
Integral representation for a class of multiply superharmonic functions
Vol. 23 no. 4 (1973), p. 105-143 Détail
Gerd Grubb
Weakly semibounded boundary problems and sesquilinear forms
Vol. 23 no. 4 (1973), p. 145-194 Détail
D. L. Burkholder; Richard F. Gundy
Boundary behaviour of harmonic functions in a half-space and brownian motion
Vol. 23 no. 4 (1973), p. 195-212 Détail
Claude Roger
Étude des $\Gamma$-structures de codimension 1 sur la sphère $S^2$
Vol. 23 no. 4 (1973), p. 213-227 Détail
Claude Lamoureux
Sur quelques phénomènes de captage
Vol. 23 no. 4 (1973), p. 229-243 Détail
Heinz Bauer
Theorems of Korovkin type for adapted spaces
Vol. 23 no. 4 (1973), p. 245-260 Détail
Lê Dũng Tráng
Calcul du nombre de cycles évanouissants d'une hypersurface complexe
Vol. 23 no. 4 (1973), p. 261-270 Détail
Gunter Lumer
Perturbation de générateurs infinitésimaux du type «changement de temps»
Vol. 23 no. 4 (1973), p. 271-279 Détail
Georges Gras
Sur les $\ell$-classes d'idéaux dans les extensions cycliques relatives de degré premier $\ell$
Vol. 23 no. 3 (1973), p. 1-48 Détail
Nachman Aronszajn; R. D. Brown; R. S. Butcher
Construction of the solutions of boundary value problems for the biharmonic operator in a rectangle
Vol. 23 no. 3 (1973), p. 49-89 Détail
Carl S. Herz
Harmonic synthesis for subgroups
Vol. 23 no. 3 (1973), p. 91-123 Détail
L. Brown; B. Schreiber; B. A. Taylor
Spectral synthesis and the Pompeiu problem
Vol. 23 no. 3 (1973), p. 125-154 Détail
Sean Dineen
Holomorphic functions on locally convex topological vector spaces. II. Pseudo convex domains
Vol. 23 no. 3 (1973), p. 155-185 Détail
J. L. Doob
Boundary approach filters for analytic functions
Vol. 23 no. 3 (1973), p. 187-213 Détail
Jean-Paul Speder
Analyticité des conditions de Whitney strictes
Vol. 23 no. 3 (1973), p. 215-226 Détail
Raymond Barre
De quelques aspects de la théorie des $Q$-variétés différentielles et analytiques
Vol. 23 no. 3 (1973), p. 227-312 Détail
Kai Lai Chung
Probabilistic approach in potential theory to the equilibrium problem
Vol. 23 no. 3 (1973), p. 313-322 Détail
Norbert A'Campo
Sur la monodromie des singularités isolées d'hypersurfaces complexes
Vol. 23 no. 2 (1973), p. 1-2 Détail
Dan Burghelea
On the homotopy type of ${\rm Diff}(M^n)$ and connected problems
Vol. 23 no. 2 (1973), p. 3-17 Détail
Sylvain E. Cappell; Julius L. Shaneson
Submanifolds of codimension two and homology equivalent manifolds
Vol. 23 no. 2 (1973), p. 19-30 Détail
John Guckenheimer
Catastrophes and partial differential equations
Vol. 23 no. 2 (1973), p. 31-59 Détail
Allen E. Hatcher
Parametrized $h$-cobordism theory
Vol. 23 no. 2 (1973), p. 61-74 Détail
Michael R. Herman
Sur le groupe des difféomorphismes du tore
Vol. 23 no. 2 (1973), p. 75-86 Détail
Sören Illman
Equivariant algebraic topology
Vol. 23 no. 2 (1973), p. 87-91 Détail
Nicolas H. Kuiper; Joel W. Robbin
Topological classification of linear endomorphisms
Vol. 23 no. 2 (1973), p. 93-95 Détail

1  2

haut